Skip to Content

User Reviews for Transderm-Scop

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Transderm-Scop.

Filter by:

User Ratings

10
   
37%(4)
9
   
0%(0)
8
   
0%(0)
7
   
0%(0)
6
   
10%(1)
5
   
10%(1)
4
   
10%(1)
3
   
10%(1)
2
   
10%(1)
1
   
19%(2)

Transderm-Scop Rating Summary

5.6/10 Average Rating

11 Ratings with 13 User Reviews

What next?Compare all 210 medications used in the treatment of Nausea/Vomiting.

Reviews for Transderm-Scop to treat Nausea/Vomiting

Sort by:

"Went in Novemeber to have my nose put back in place as it was broken. They applied a patch to me + other meds before, during, and after and still got sick. Woke up the next morning with my heart skipping beats and racing. I called their center, they convince me I'm dehydrated. As I am no longer puking, I remove the patch and drink water at the same time. Don't think anything of it. In February, I went under to get my meniscus fixed and an ACL put in my right knee. Patch goes on, into surgery I go. I wake up disoriented with nurses and doctors yelling in my face that I have to wake up. I become slightly coherent and notice I have nurses all over my body trying to find a better IV site (had 18 pokes-very hard to find my veins) to administer drugs because my heart was in AFIB going about 185 beats and skipping. They try several drugs ,15 more people enter the room, the cardiologist and his team are called down, and the crash cart is paged to my recovery room. They JUST managed to find a drug that took my heart down to 120-135 beats seconds before they were going to administer the paddles. Several hours later in the hospital room (I had to stay) I managed to connect the dots and talked to the anesthesiologist. I take off the patch and within 5-10 min my heart went down from a stable minimum of 120 beats to 85. I had to receive 3 heart ultrasounds, 2 EKGs, and wear a heart monitor for 2 weeks under the care of the cardiologist that I had to see for a month and a half."

   
1.0

Lb257890 February 18, 2017

0 users found this comment helpful. Did you? Yes No
Report as inappropriate

"Took a tour of Greece, Egypt, Israel and Jordan. After taking the patch off, I had nauseous, vomiting and headache. I have been back home for a week now and am still having headaches. It has to be from these patches because I never had headaches before. Will never use them again."

Debora Kay November 29, 2016

0 users found this comment helpful. Did you? Yes No
Report as inappropriate

"The best thing ever not once nauseous or sick wore for 4 days had a total hip replacement and have always been sick after all my surgerys and not once had any one offered me this but my awesome dr Miller and his awesome nurse practitioner darla took care of me like I was famous thank u and the best care I have ever had"

   
10

It's the best October 19, 2016

1 users found this comment helpful. Did you? Yes No
Report as inappropriate

"I used this patch for my surgery and I didn't get sick like I normally do after a surgery. I will use it again for sure if I have a procedure or surgery done again. It's so nice to NOT wake up vomiting!"

   
10

Carlee24 August 25, 2016

3 users found this comment helpful. Did you? Yes No
Report as inappropriate

"Long history of post-op nausea (PONV) here. Excellent care team applied patch about an hour before surgery (along with IV Zofran) to stop the nausea. Really hoped it would help. The dizziness & blurred vision & very dry mouth made me feel worse--dying of thirst. Drank too fast post-op and had some of the worst PONV ever. CRNA said to wear it 3 days; I took it off after about 36 hours; my doctor switched me from oral promethazine (did not stay down) to meltable Zofran, which was much better. Hope it works better for others."

   
5.0

Andromache (taken for less than 1 month) May 18, 2016

1 users found this comment helpful. Did you? Yes No
Report as inappropriate

"I had to have surgery and have a history of nausea and vomiting so the Dr's put one of these behind my ear. It worked great! No nausea at all. Since pain pills also make me sick I got a prescription for 3 patches to bring home with me. No problems so far!"

   
10

Slharrison14 (taken for less than 1 month) April 29, 2016

6 users found this comment helpful. Did you? Yes No
Report as inappropriate

"My Dr. Prescribed this Transderm patch prior to an outpatient procedure. I was very careful and followed the instructions making sure to wash my hands before and after placing the patch behind my ear. Only to wake up 10 hours later feeling so dizzy and nauseous. Worst of all was my vision. When I arrived at the hospital My vision was so blurry I couldn't even read the paperwork I was signing, couldn't see the time on my cell phone or read any messages. My pupils were very dialated, this lasted for 2 days. I'm on day 3 and my vision is back to normal, but upon doing to much I'm still dizzy and nauseous. I always read thoroughly before I take anything. So I know I did NOT get this in my eyes by not doing as directed. Scary stuff!!"

   
1.0

Mz Angie Hill 1 February 7, 2016

1 users found this comment helpful. Did you? Yes No
Report as inappropriate

"Never take this drug! I was on a 7 day cruise and took the ear patch. At first I had blurred vision and after removing the patch off when the cruise was done, things went horrible. I had nausea, dizziness. Went to doctor and was told I had vertigo, and couldn't get back to work. I had to suffer because of the side effects of this patch. Not sure how FDA approved this, this is a dangerous drug and should NEVER be prescribed."

Deeps1 December 29, 2015

5 users found this comment helpful. Did you? Yes No
Report as inappropriate

"Awful. Wore the patch for less than 24 hrsafter general anesthesia. I woke up in the middle of the night with my neck and the left side of my face swollen. When I pulled the patch off I started throwing up. I now get motion sickness in the car. It's a week later and my neck is still swollen and I still have motion sickness ( which I never had before). Its very painful. I should have taken the patch off sooner. I am 5-2" and 130lbs. It might have been too strong."

   
4.0

Surgery patient November 25, 2015

6 users found this comment helpful. Did you? Yes No
Report as inappropriate

"I had a tubal ligation and told the nurse beforehand that I was worried about the general anesthesia making me vomit, disturbing my incision. She gave me this patch behind my ear, and I didn't feel one bit of nausea after the surgery. I left it on for four days (even though it is rated for 3) just to make sure, and it worked flawlessly."

   
10

Steffani (taken for less than 1 month) February 12, 2015

5 users found this comment helpful. Did you? Yes No
Report as inappropriate

"I was prescribed this medication to treat nausea and vomiting. The 1st day I put the patch on as directed. For an hour after I felt light-headed then side effects went away. 2nd day I noticed dryness in throat/eyes/nose, however, I was finally able to hold down liquids but not food. 3rd day when removed (same time I put it on) I noticed a whelp where the patch was. Stopped use. 4th day, woke up to find the white of my eyes were red, pupils dilated, painful, and blurred vision. Contacted Dr. who confirmed it was a side effect to stop use. "

   
2.0

Anonymous April 17, 2012

16 users found this comment helpful. Did you? Yes No
Report as inappropriate

"It didn't work so well for me. I had the patch worn behind the ear for 3 days. Patch stays in place even after showering, which surprised me. Just wish it worked better. The vomiting decreased, but left me with endless dry heaves and mad hiccups."

   
3.0

Pennsylvania July 2, 2011

7 users found this comment helpful. Did you? Yes No
Report as inappropriate

"This medicine helped slightly with nausea and vomiting when many others failed. It is worn on a patch behind the ear and changed every three days. After 2 weeks I suddenly became allergic, probably from a build-up, and broke out in huge welts where the patch was placed. I was then switched to the pill form, Scopace, with negative side effects after a period of time."

   
6.0

sarahmariemiller April 24, 2011

10 users found this comment helpful. Did you? Yes No
Report as inappropriate
Hide